... waking up with a thumping heart and faster beats nightly and wonder if it could be caused by the tea ... Readings are 134/ 74 and they fluctuate higher
Hawthorn - I am on 40mg of valsartan to control bp and have been drinking 3 cups of tea daily . I am
- 11 Sep 2016 by Gita Varma
- 12 Sep 2016
- high blood pressure, hawthorn, valsartan, heart
Added 11 Sep 2016:
I was on amlodipinine and had very bad thumping heart issues so was switched to Valsartan ( diovan) and still am getting a thumping heart . Although I have mentioned this to my doctors they keep telling me to take my meds regularly and I am loathe to try another hbp drug. Valsartan also makes my sinus do a curious type of clearing / opening sensation and one of the side effects of Valsartan is sinusitis. I am wondering if this is a common complaint.
Often, about an hr after I take the pill, I get a lot of heart thumping and also an elevated heart rate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2010 • 1 answer
Posted 17 Sep 2010 • 2 answers
High Blood Pressure - if I was on olmesartan medoxomil 20mg and was switched to valsartan 160mg, is?
Posted 20 Aug 2011 • 1 answer
Posted 30 Sep 2013 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer